Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    16
  • views
    10974

Claravis Day...54 I Think?

Hgresz

474 views

Okay so since last post my skin has cleared up again, it looks pretty damn good so i'm happy again lol. I honestly think when I broke out a week or two ago, it was due to the fact that I was on my period. I only get my period once every 3 months due to the birth control i'm on so I never really think about it, but after my cycle ended my skin seemed to clear up. (sorry for any men who read this haha) Anyways, I go back to the derm in 4 days and i'm hoping I get bumped up to at least 60 MG. I haven't had any other side effects except for maybe a little more dryness since I was bumped up to 40 MG. It seems like I should be having at least like lip dryness or something! Maybe I am just really lucky though, either way, I hope to get a high dosage lol. I'll let you all know how it goes. I'm excited that i'll be starting month three since I hear this or month four is when things start to dramatically clear up.

Besides that whole rant, no new side effects. I'm drinking a ton of water and I realllllly think that helps a lot with all the known side effects. I go to the gym every day and usually run at least 3 miles a few times a week and still don't ever have any joint pain or anything like that. Seriously, I think drinking tons of water is the way to avoid a lot of this stuff.

I hope everyone's journeys are going well!



2 Comments


Glad to hear about our results on Claravis. I just started Day 1 today on 30mg. I'm anxious and excited to see how this drug will transform my skin!

Share this comment


Link to comment

I just saw your post, for some reason the site doesn't notify me when I get a comment :-(

How is everything going?? I hope you are doing well, one thing I will say is that my skin tended to cycle from good, to breaking out again. I am just into month 5 now though and m skin is 100 percent clear so if you are having any issues don't lose faith!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×